# SDR SWAA041075

- Difficulty date: April 15, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 43,100 hours, 38,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1/R1 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 AND R1 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED L1 AND R1 DOOR EVAC SLIDES PER MM.
